# SDR ASOA20121210156

- Difficulty date: December 10, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 31,549 hours, 30,031 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494607
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE APU FIREWALL WAS FOUND TO BE CRACKED APPROXIMATELY 1.25" TOTAL LENGTH AT THE 9 O'CLOCK POSITION WITH A RIVET IN THE MIDDLE.  MAINTENANCE PEFORMED A DOUBLER REPAIR, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
